MathSciNet Relay Station
MathSciNet bibliographic data
MR2895400 03C57 (03D05 03D15)
Kuske, Dietrich; Lohrey, Markus Automatic structures of bounded degree revisited. J. Symbolic Logic 76 (2011), no. 4, 1352–1380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement